# SDR COM11771

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12007881004
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 14,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT NACELLE HALF FRAME P/N 120-07881-004 TO BE CRACKED.  REPAIRED PER EMB SRM.  INSTALLED PER AERODESIGN REPORT NR 661-13 DATED 2-12-95.
